# SDR DL767030475

- Difficulty date: May 18, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N102DA
- Make and model: Boeing 767232
- Aircraft serial: 22214
- Aircraft time: 64,143 hours, 31,402 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Part number: 5027451162251
- Part serial: NA
- Condition: Disconnected
- Location: Seat 36c
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TURBULENCE PASSENGER SEAT BELT AT 36C BECAME DISCONNECTED FROM SEAT, CAUSING A PASSENGER TO BE EJECTED FROM  THE SEAT.  THE SEAT BELT WAS REMOVED AND REPLACED.  THEN BELT WAS SENT TO ATL.
